Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

I have been diagnosed with Palm Plantar Pustuole Psoriasis (spelling

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2007
Answered : 2510 Questions
Question
I have been diagnosed with Palm Plantar Pustuole Psoriasis (spelling ?). My left palm has some pustuoles and a lot of skin cracking. It never stops being painful. I have also lost the entire fingernail on my right finger of my left hand and a partial nail loss on my left foot big toe. I have been living with this for over 7 years now, with no acceptable treatment options. I had been taking Zetia (not the generic) for about 12 years; then, my cardiologist switched me to Crestor, which I took for, I think, about 2 years. My blood work showed increased liver enzymes, so I was taken off Crestor and put on Lipitor (5 mg). I am not sure, but I feel the absence of taking the Zetia improved my skin condition. Just recently, my doctor added Zetia 10mg (along with 5mg of Lipitor) and I am almost certain my skin condition has gotten worse. Could Zetia be a contributing factor to my skin and nail issues?
Posted Thu, 30 Nov 2017 in Skin Hair and Nails
 
 
Answered by Dr. Asmeet Kaur Sawhney 47 minutes later
Brief Answer:
Zetia can cause worsening of psoriasis

Detailed Answer:
Hi
Thanks for being at Healthcaremagic
I have gone through your complaints.
There are not many direct reports of worsening of psoriasis with zetia but rarely it has been seen that cholesterol lowering agents like zetia can worsen psoriasis.
Regards
Dr Asmeet
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor